# SDR SWAA043395

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 1,993 hours, 1,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL2230LH00
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP MISSING AT FWD END.  INSTALLED EEPLS STRIP PER MM.
